question-icon

What causes burning pain during urination post child delivery?

default
Posted on Tue, 26 May 2015
Question: Hello,

I recently gave birth two months ago. 4-5 days ago I experienced burning pain during urination. That stopped two days ago and this morning I woke up wit
doctor
Answered by Dr. Mahesh Koregol (1 minute later)
Hi,

This is urinary tract infection. Please get urine routine examined
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Mahesh Koregol (0 minute later)
Hello,

I recently gave birth two months ago. 4-5 days ago I experienced burning pain during urination. That stopped two days ago and this morning I woke up with body aches, off and on mild nausea, fatigue and later today I experienced chills, back pain, and a fever of 102.3 that I took two hours ago.

I plan to see a doctor tomorrow morning but I am worried that I may need to go the ER for more immediate attention.
My MAIN question: Will I be fine waiting or should I go now?

Thanks,
XXX
doctor
Answered by Dr. Mahesh Koregol (29 minutes later)
Brief Answer:
You can wait

Detailed Answer:
Hi,

It will be fine to wait for a day. No hurry to go to ER now.

Take Tablet Paracetamol which is available over the counter. That should take care of fever. Drink plenty of water. Cranberry juice will also be of help.
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Mahesh Koregol (46 hours later)
I went to the doctor this morning. He prescribed me antibiotics for a UTI. I have been taking them as directed. Just now I have thrown up and have the chills. I am also nauseous. Is this normal?
doctor
Answered by Dr. Mahesh Koregol (1 hour later)
Brief Answer:
Take an antacid

Detailed Answer:
Hi,

Vomiting and chills you have is due to UTI. These antibiotics you are taking should help you to get over these symptoms in next 2 days. This is normal and generally vomiting is due to gastritis caused by antibiotics.

You can take an antacid available over the counter to reduce gastritis and vomiting.

Let me know if you need any more help.

Regards,
Dr. Mahesh Koregol
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Mahesh Koregol (9 minutes later)
After throwing up 30 minutes after taking anti biotics, should I take more to replace it or wait until the next dose? Thanks
doctor
Answered by Dr. Mahesh Koregol (2 minutes later)
Brief Answer:
Take replacement

Detailed Answer:
Hi,

Take an antacid 30 minutes before food. Have food and then take an antacid so that you dont throw up.

You take a replacement now as suggested since you threw up.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Mahesh Koregol

Infertility Specialist

Practicing since :2000

Answered : 3807 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes burning pain during urination post child delivery?

Hi, This is urinary tract infection. Please get urine routine examined